# SDR SWIA202503050211

- Difficulty date: February 11, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N297SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000799
- Aircraft time: 13,654 hours, 9,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM #8860 EVALUATE AND IMPROVE APPEARANCE FOR DAMAGE AT (9 DENTS TOTAL)DENT #2 RH FWD FUSELAGE BELOW STRG15R FWD OF FR08DENT #3 RH FWD FUSELAGE ABOVE STRG 13 AFT OF FR 08DENT #4 RH FWD FUSELAGE BETWEEN STRG 15R AND 13R AFT OF FR 08DENT #5 RH FWD FUSELAGE BETWEEN STRG 15R AND 13R AFT OF FR 08DENT #6 RH FWD FUSELAGE BELOW STRG 15R FWD OF FR12DENT #7 RH FWD FUSELAGE BELOW STRG 17R FWD OF FR 09DENT #8 RH FWD FUSELAGE ABOVE STRG 13R AFT OF FR 09DENT #9 RH FWD FUSELAGE ABOVE STRG 15R AFT OF FR 09     (C-CHECK RO 3/4/2025)    RECONTOURED DENTS #2, 4, 5, 6, 8, AAND 9 TO MANUFACTURERS SPECS PER ETD2024-170-015605 REV E, ETD2025-170-901909, AND SRM 51-10-05. PERFORMED THROUGH DAMAGE REPAIR ON DENT #3 REF ETD2025-170-902554. PERFORMED FILLER/DOUBLER REPAIR FOR DENT #7 REF ETD2025-170-902554. SEE CONTINUATION CARD FOR WORK PERFORMED.NO CHANGE TO WEIGHT AND BALANCE
